If you need an accessible version of this item please contact JSTOR User Support

An Analysis of Diversity Using Rao's Quadratic Entropy

Tapan Kumar Nayak
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 48, No. 3 (Dec., 1986), pp. 315-330
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052456
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Analysis of Diversity Using Rao's Quadratic Entropy
Preview not available

Abstract

This paper generalizes the categorical analysis of variance (CATANOVA) methods of Light and Margolin (1971) and Anderson and Landis (1980, 1982) using Rao's quadratic entropy. This formulation permits greater flexibility in specifying pairwise category differences which vary according to substantive considerations. Based on the partitioning of the total diversity, measures of association are defined and interpreted as generalizations of Goodman and Kruskal's (1954) τ-measures. Using diversity decomposition, large sample tests for independence are developed and examined through simulation.

Page Thumbnails

  • Thumbnail: Page 
[315]
    [315]
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330